# SDR 95ZZZX2335

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71
- Aircraft serial: 45983
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Loose
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

KSAN/KONT - FLT 0033 - DURING CLIMB-OUT AFTER GEAR RETRACTION, LOUD VIBRATION IN NOSE AREA.  RECYCLED GEAR AND GOT UNSAFE LIGHT.  EXTENDED GEAR AND LIGHTS WERE NORMAL.  RETURNED TO KSAN.  MAINTENANCE INSPECTED NOSE LANDING GEAR DOWNLOCK AND UPLOCK MECHANISMS AND SWITCHES.  FOUND LT FIXED DOOR SEAL CAME LOOSE CAUSING GEAR DOOR TO NOT CLOSE FULLY.  TRIMMED AND RESEATED DOOR SEAL.
